In this paper we prove boundedness results on atomic Hardy type spaces for multipliers of the spherical transform on noncompact symmetric spaces of arbitrary rank. The multipliers we consider satisfy either inhomogeneous or homogeneous Mihlin–Hormander type condi- tions. In particular, we are able to treat the case of strongly singular multipliers whose convolution kernels are not integrable at infinity. Thus our results apply also to negative and imaginary powers of the Laplacian.

Endpoint results for spherical multipliers on noncompact symmetric spaces / Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria. - In: NEW YORK JOURNAL OF MATHEMATICS. - ISSN 1076-9803. - ELETTRONICO. - 23:(2017), pp. 1327-1356.

Endpoint results for spherical multipliers on noncompact symmetric spaces

Vallarino Maria
2017

Abstract

In this paper we prove boundedness results on atomic Hardy type spaces for multipliers of the spherical transform on noncompact symmetric spaces of arbitrary rank. The multipliers we consider satisfy either inhomogeneous or homogeneous Mihlin–Hormander type condi- tions. In particular, we are able to treat the case of strongly singular multipliers whose convolution kernels are not integrable at infinity. Thus our results apply also to negative and imaginary powers of the Laplacian.
File in questo prodotto:
File Dimensione Formato  
MMV-NewYorkJ.pdf

non disponibili

Tipologia: 2. Post-print / Author's Accepted Manuscript
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 459.57 kB
Formato Adobe PDF
459.57 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2693707
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo